# SDR SWIA20221212

- Difficulty date: December 12, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA80457-601R-53-21-2742 973SW,MXCODEID63864-RI - AT FWD WATER DRAIN MAST, CENTER OTBD NUTPLATE, COMPLIED WITH TEMPORARY REPAIR  PER REO 601R-53-21-2742 REV -- DATED 26-JUL-2016. TEMPORARY NUT IS INSTALLED AT 1 NUTPLATE LOCATION. PERFORM STEP 9 OF REO AT INTERVALS NOT TO EXCEED EVERY  600 FLIGHT HOURS , PART NUMBER:   - , SERIAL NUMBER: 7949, POSITION:      (C-CHECK RO 3/11/2023)    COMPLIED WITH SCHEDULE MAINTENCE CODE: RA80457-601R-53-21-2742 973SW,MXCODEID63864-RI - AT FWD WATER DRAIN MAST, CENTER OTBD NUTPLATE. REPAIRED PER REO 601R-53-21-3605 REV-- 2023-02-22. SEE CONTINUATION FOR DETAILS . COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).
